Random Fourier series on locally compact abelian groups
Séminaire de probabilités de Strasbourg, Tome 13 (1979), pp. 72-89.
@article{SPS_1979__13__72_0,
     author = {Marcus, Michael B. and Pisier, Gilles},
     title = {Random {Fourier} series on locally compact abelian groups},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {72--89},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {13},
     year = {1979},
     zbl = {0413.60004},
     mrnumber = {544781},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1979__13__72_0/}
}
TY  - JOUR
AU  - Marcus, Michael B.
AU  - Pisier, Gilles
TI  - Random Fourier series on locally compact abelian groups
JO  - Séminaire de probabilités de Strasbourg
PY  - 1979
DA  - 1979///
SP  - 72
EP  - 89
VL  - 13
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1979__13__72_0/
UR  - https://zbmath.org/?q=an%3A0413.60004
UR  - https://www.ams.org/mathscinet-getitem?mr=544781
LA  - en
ID  - SPS_1979__13__72_0
ER  - 
Marcus, Michael B.; Pisier, Gilles. Random Fourier series on locally compact abelian groups. Séminaire de probabilités de Strasbourg, Tome 13 (1979), pp. 72-89. http://archive.numdam.org/item/SPS_1979__13__72_0/

[1] Belyaev, Yu.K., Continuity and Hölder's conditions for sample functions of stationary Gaussian processes, Proc. Fourth Berkeley Symp. Math. Statist. Prob. 2 (1961), 22-33. | Zbl 0111.33003

[2] Dudley, R.M. The sizes of compact subsets of Hilbert space and continuity of Gaussian processes, J. Funct. Anal. 1 (1967), 290-330. | MR 220340 | Zbl 0188.20502

[3] Fernique, X., Régularité des trajectories des fonctions aléatoires gaussiennes, Lecture Notes in Mathematics, 480, 1975, 1-96. | MR 413238 | Zbl 0331.60025

[4] Jain, N.C. and Marcus, M.B., Sufficient conditions for the continuity of stationary Gaussian processes and applications to random series of functions, Ann. Inst. Fourier (Grenoble) 24 (1974), 117-141. | Numdam | MR 413239 | Zbl 0283.60041

[5] Jain, N.C. and Marcus, M.B., Continuity of subgaussian processes, Advances in Probability, Vol. 5, M. Dekker. | MR 515431

[6] Kahane, J.P., Some random series of functions, 1968, D. C. Heath, Lexington, Mass. | MR 254888 | Zbl 0192.53801

[7] Marcus, M.B., Continuity and the central limit theorem for random trigonometric series, Z. Warscheinlichkeitsth., 42 (1978), 35-56. | MR 486035 | Zbl 0382.60041

[8] Marcus, M.B. and Pisier, G., Necessary and sufficient conditions for the uniform convergence of random trigonometric series, Lecture Note Series, 1978, Arhus University, Denmark. | MR 507061 | Zbl 0409.60036

[9] Paley, R.E.A.C. and Zygmund, A., On series of functions (1) (2) (3), Proceedings of Cambridge Phil. Soc. 26 (1930), 458-474, 28 (1932), 190-205. | JFM 56.0254.01 | Zbl 0006.19802

[10] Pisier, G., Sur l'espace de Banach des series de Fourier aleatoire presque surement continué, Exposé No. 17-18, Séminaire Maurey-Schwartz 1977-78, Ecole Polytechnique Paris. | Numdam | MR 520216

[11] Salem, R. and Zygmund, A. Some properties of trigonometric series whose terms have random signs, Acta Math. 91 (1954), 245-301. | MR 65679 | Zbl 0056.29001

[12] Jain, N.C. and Marcus, M.B., Integrability of infinite sums of independent vector-valued random variables, Trans. Amer. Math. Soc. 212 (1975), 1-36. | MR 385995 | Zbl 0318.60036

[13] Fernique, X., Des rèsultats nouveaux sur les processus gaussiens, C. R. Acad. Sci. Paris Ser. A 278 (1974), 363-365. | MR 413237 | Zbl 0274.60029